# SDR 2006UALA01757

- Difficulty date: September 10, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 27,597 hours, 10,376 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHT BATTERY AT FAULT.  REPLACED EMERGENCY LIGHT BATTERY.  SYSTEM TEST OK.
